# SDR AWXA0001292

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER HINGE CUTOUT SKIN IS CRACKED.CUTOUT DAMAGED FUSELAGE SKIN; FABED REPAIR DOUBLER AND FILLER; DRILLED ATTACHMENT LOCATIONS; TREATED AND PRIMED REPAIR PARTS; INSTALLED REPAIR IAW B737 SRM 53-60-01 FIG 205.
